# SDR USAA991105

- Difficulty date: October 8, 1999
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N810US
- Make and model: Doug DC-9-81(MD-81)
- Aircraft serial: 48042
- System (JASC): 5240 · Service Doors
- Part: Service Door
- Condition: Corroded
- Location: Bs 205
- Part time: 48,971 hours
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

PIT - DURING Q2 CHECK, FOUND CORROSION AT STATION 205 AT AFT SIDE OF SERVICE DOOR 2 INCH BY 3 INCH AT STATION 205 LONG 18 CUSP AREA.  CORROSION LEVEL 1, CORROSION TASK NR C46-53301.  INSTALLED NEW CUSP MEMBRANE AND SPLICED DOOR PAN PER SRM 53-05 SIG 55 AND EA 53042.
